Anadin Extra Caplets - 32 Caplets

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Pain Relief

Anadin Extra Caplets - 32 Caplets

Anadin Extra has a triple action formula to fight pain fast.

Learn More...

    Quantity

£3.69 10% Less than RRP £4.12

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Anadin Extra has a triple action formula to fight pain fast.

Learn More...
A little more about Anadin Extra Caplets - 32 Caplets
Anadin Extra Caplets - 32 Caplets: Things you need to know

 

What are Anadin Extra Caplets?

 

Anadin Extra Caplets are a powerful combination of pain-relieving ingredients for Headache, period pain, joint swelling, muscular aches, rheumatic pain, neuralgia, migraine, dental pain, colds & flu, sore throat, feverishness, strains, sprains, stiffness, sciatica and lumbago.

 

Precautions:

  • This medicine should not be used in combination with any other medicines that reduce blood clotting.

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding

  • Consult GP if you suffer from allergies to any of the ingredients.

 

Warning:

These tablets contain both aspirin and paracetamol DO NOT take any other medication containing paracetamol whilst taking these tablets. 

DO NOT take this medicine if:

  • You have ever had stomach bleeding or a stomach ulcer

  • You suffer from haemophilia

  • You are allergic to aspirin, paracetamol, caffeine, or any of the other aforementioned ingredients in this product.

 

Keep out of the sight and reach of children.
Read the package leaflet before use.

Storage:
Store in a cool, dry place which is below 25 degrees C. Store in original packaging and do not use if expiration date printed on the carton has passed.

 

Ingredients:

 

Aspirin 300mg - To target the source of pain.

Paracetamol 200mg - To help block the pain signals from reaching the brain.

Caffeine 45mg - To accelerate pain relief.

Also Contains: maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E646), polyethylene glycol, pregelatinised starch and povidone.


 

How do I use Anadin Extra Caplets?

 

Dosage:

Adults, the elderly and children over 16 years old:

Take TWO tablets with a drink of water.

Repeat every 4 hours as required.

Do not take more than 8 tablets in 24 hours.

Do not take any other product containing paracetamol while taking this medicine.


 

What are the side effects of Anadin Extra Tablets?

 

Like any medications they may cause side effects. However they wont effect everybody the same. Most people wont have any side effects at all.

 

The most commonly reported side effects of Anadin Extra Tablets can include:

  • Easy bruising or bleeding

  • A reduction in the number of white blood cells

  • Tremors and palpitations when combined with caffeine

  • Indigestion

  • Sickness

  • Heartburn

  • Runny nose

  • Shortness of breath

  • Changes in skin colour

If any of these effects concern you or you are affected in a different way, stop using this product and consult with a doctor or pharmacist. 


 

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders